# SDR 96ZZZX2466

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50478
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1134
- System (JASC): 2710 · Aileron Control System
- Part: Bolt
- Part number: NAS428310
- Condition: Wedged Aileron
- Location: Rt Wing Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON STOP BOLT NAS428-3-10 SECURED TO A NUTPLATE ON A BRACKET ASSSEMBLY PN 1221088-8 SECURED TO MAIN SPAR ASSEMBLY AND IS USED AS A STOP FOR UP-AILERON TRAVEL, FAILED TO STOP THE UP-TRAVEL OF THE RIGHT AILERON.  BOLT DEFLECTED AND BOLT HEAD BECAME WEDGED ON AILERON BELLCRANK PN 122187-2 WHICH, IN TURN, LOCKED THE AILERON CONTROL SYSYEM IN FULL UPRIGHT AILERON.  NO AMOUNT OF PRESSURE APPLIED TO CONTROL WHEELS WOULD FREE LOCKED AILERON BELLCRANK.  PRESS APPLIED TO AILERON WOULD ALSO NOT FREE LOCKED BELLCRANK.  THIS INCIDENT TOOK PLACE ON THE GROUND.  INSP OF AFFECTED AREAS REVEALED STOP BOLT HAD SLIGHT BEND, PROBABLY DUE TO HARD AND VIOLENT MOVEMENT OF AILERONS FROM STOP-TO-STOP OVER A PERIOD OF TIME.
